EconPapers    
Economics at your fingertips  
 

VOLATILITY SMILE CONSISTENT OPTION MODELS: A SURVEY

George Skiadopoulos

International Journal of Theoretical and Applied Finance (IJTAF), 2001, vol. 04, issue 03, 403-437

Abstract: The developing literature on "smile consistent" no-arbitrage models has emerged from the need to price and hedge exotic options consistently with the prices of standard European options. This survey paper describes the steps through which this literature has evolved by providing a taxonomy of the various models. It highlights the main ideas behind the different models, and it outlines their advantages and limitations. Practical issues in implementing the models are also discussed.

Keywords: Smile consistent; deterministic volatility models; stochastic volatility models; discrete and continuous time (search for similar items in EconPapers)
Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (20)

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S021902490100105X
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijtafx:v:04:y:2001:i:03:n:s021902490100105x

Ordering information: This journal article can be ordered from

DOI: 10.1142/S021902490100105X

Access Statistics for this article

International Journal of Theoretical and Applied Finance (IJTAF) is currently edited by L P Hughston

More articles in International Journal of Theoretical and Applied Finance (IJTAF) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-03-31
Handle: RePEc:wsi:ijtafx:v:04:y:2001:i:03:n:s021902490100105x